# SDR UALA2013030601333

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 MED UPPER FRAME CRACKED AROUND GATE HINGE ATTACH HOLES (5 EA).  MAJOR REPAIR ACCOMPLISHED.  REMOVED FRAME.  FABRICATED AND INSTALLED NEW FRAME.
